Dri Dek Health
Health Blog

Life-Threatening Consumption To Give Temporary Relief: OVERDOSE 

The world has a darker side to the mellow and progressive society. The one side of the coin involves the tech era, advanced medical facilities, digitalization and of course progressive society itself. But the other side effects are the darkness and hollowness caused by an Overdose. We all have heard the term ‘overdose’. Thousands of lives have suffered due to overdose of drugs or prescribed medicines, either to give temporary relief to self or to end or avoid the misery of pain. This article will give you deeper insights into ‘Overdose’.

What is Overdose?

What is Overdose? The first and foremost step to start with is understanding what overdose is. So to begin with, an overdose can be encapsulated as the usage of on-the-counter drugs or alcohol or any other substances more than recommended or prescribed. Overdose is malignant, it doesn’t only mess with the consumer, it severely affects family, friends and all the connected members. The addiction to any substance or drug passes on the dense trauma to the consumer and family. Talking along the lines of substances, alcohol, opioids, benzodiazepines, Cannabis, Heroin, Fentanyl, stimulants such as methamphetamine, cocaine and the list is endless.

Overdose symptoms  may differ from substance to substance. The bottom line for any substance overdose is that it is fatal!

It can cost you your life and unbearable trauma to your loved ones.

Here are a few overdose symptoms that might be helpful to further treatments

First things first, overdose, shouldn’t be taken lightly. Medical Assistance is necessary.

Symptoms Of Overdose

  • Mental Confusion, slurry tone of voice.
  • Vomiting
  • Blackouts
  • Being unresponsive
  • Seizures
  • Slow and irregular breathing ( more than ten seconds gap between breaths and 8 or fewer breaths in a minute)
  • Hypothermia
  • Loss of consciousness or unable to responsive
  • Pinpointed pupils
  • Pale and cold skin
  • Visible blue-tinged nails and lips
  • Respiratory arrest
  • Unable to speak
  • Drop-in heart rate
  • Severely impaired mental status
  • Coma
  • Increased Body temperature
  • Hyperventilating
  • High BP
  • Life-threatening cardiovascular events
  • Hallucinations
  • Aggression
  • Panic and hyper anxiety

The Bottom Line

These are commonly observed overdose symptoms to look out for. The intensity of these symptoms will be changed according to the substance consumed and the quantity of the consumption. Thus, it is very essential to take medical assistance as soon as you notice these symptoms in someone. Overdose can be life-threatening, and never to take it lightly.

Comments are closed.